EconPapers    
Economics at your fingertips  
 

Censoring of outcomes and regressors due to survey nonresponse: Identification and estimation using weights and imputations

Joel L. Horowitz and Charles Manski

Journal of Econometrics, 1998, vol. 84, issue 1, 37-58

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (112)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00077-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Censoring of Outcomes and Regressors Due to Survey Nonresponse: Identification and Estimation Using Weights and Imputations (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:84:y:1998:i:1:p:37-58

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:84:y:1998:i:1:p:37-58